It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board


Weight Loss Board Index
Board Index > Weight Loss | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I had posted a thread seeing if anyone had any success witht his prescription. No one responded, so maybe I'm the first, so I'll pass on my feelings on it so far.
As I said in a different post, I don't own a scale, so I can't give actual pounds lost type information until I go back to the doctor's. And that won't be until mid August.
I started taking Adipex on Friday July 14th. Within an hour of taking it I noticed I was feeling a little jittery and had a lot of nervous energy. Couldn't sit still. I also had a decrease in apetite that day. The jittery feeling went away after that first day. My apetite is very controlled now. I used to be able to eat and eat and eat. Now I still get hungry. Not as quickly as I used to and it takes a lot less to fill me up. For example, one day I went to Subway for lunch and got a Ham and Turkey salad, loaded with pretty much every veggie they offer. Now if you've ever gotten a salad from there you know that's a decent sized salad, in my pre-adipex days I could have eaten that and still felt hungry. Or would have been hungry again within an hour or so. Instead I couldn't even finish it. Then shortly after lunch I went to the movie theater and the smell of the popcorn didn't even phase me. It smelled good, but I didn't want it at all.
So, this does definiately curb the apetite. My doctor put me on a low carb diet and it seems like my craving for sweets has practically disappeared!!

Now, since I don't have a scale, I have no idea what I have actually lost, if anything. Has to be something I figure, it's been a week of very low carb eating. So there must be some poundage gone bye-bye. I think I can see a difference in my face and neck area. Also, I had on a pair of jeans today that before were, let's say...snug, not crazy tight where I couldn't breathe, but nearly a second skin. When I put them on today, they fit comfortably if not a little loose. So I know something is happening here.

Oh, I might add that I don't exercise at all. It would help if I did, but I just don't have time (typical excuse huh? :rolleyes: )

One thing I would say was that during the first 6 days of taking this I was VERY cranky. But it was also the begining of my cycle. I don't know if the pills wigged my hormones out and made me cranky, or if it was just a cranky time for me. But that seems to have left along with Aunt Flo, so I'll keep an eye out for that next month and see if it happens again. Now I'm back to my normal self again.





All times are GMT -7. The time now is 07:03 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!